Article,

Dirac quantization of a nonminimal gauged O(3) sigma model

, , and .
MODERN PHYSICS LETTERS A, 20 (13): 1005-1012 (2005)
DOI: 10.1142/S021773230501635X

Abstract

The (2 + 1)-dimensional gauged O(3) nonlinear sigma model with Chern-Simons term is canonically quantized. Furthermore, we study a nonminimal coupling in this model implemented by means of a Pauli-type term. It is shown that the set of constraints of the model is modified by the introduction of the Pauli coupling. Moreover, we found that the quantum commutator relations in the nominimal case is independent of the Chern-Simons coefficient, in contrast to the minimal one.

Tags

Users

  • @ppgfis_ufc_br

Comments and Reviews